“Jericho” “Big Brother” Back in Feb

Both “Jericho” and the first-ever winter “Big Brother” premiere on CBS on Feb. 12.

Photo Sharing and Video Hosting at Photobucket
Jake (Skeet Ulrich, right) and Hawkins (Lennie James, left)

Game shows and news magazines plump up CBS’ winter schedule, but at least one new series will be in the line-up announced today.

“The Captain,” premiering at 8:30 p.m. Jan. 28, is a comedy about a wildly eclectic group of people whose lives are intertwined through the place they all call home, a fabled Hollywood apartment building, El Capitan, which they’ve dubbed “The Captain.”

The comedy stars Fran Kranz (“The TV Set”), Chris Klein (“American Pie”), Jeffrey Tambor (“Arrested Development”), Raquel Welch (“The Three Musketeers”), comedian Al Madrigal, Valerie Azlynn (“Two and a Half Men”) and Joanna Garcia (“Reba”).

CBS has also completed production on episodes of the game show “Do You Trust Me.” A scheduling announcement will be made at a later date.

CBS’s Revised Programming Schedule Effective in January and February:

Wednesday, Jan. 2
8:00-9:00 PM POWER OF 10 (Premiere)
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: NY

Sunday, Jan. 13
9:00-11:00 PM COMANCHE MOON (Part One)

Tuesday, Jan. 15
9:00-11:00 PM COMANCHE MOON (Part Two)

Wednesday, Jan. 16
9:00-11:00 PM COMANCHE MOON (Part Three)

Tuesday, Jan. 22
10:00-11:00 PM 48 HOURS MYSTERY

Monday, Jan. 28
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM THE CAPTAIN (Series Premiere)
9:00-9:30 PM TWO AND A HALF MEN
9:30-10:00 PM THE NEW ADVENTURES OF OLD CHRISTINE (Season Premiere)
10:00-11:00 PM CSI: MIAMI

Tuesday, Jan. 29
10:00-11:00 PM 48 HOURS MYSTERY

Thursday, Feb. 7
8:00-9:00 PM SURVIVOR 16 (16th Edition Premiere)
9:00-10:00 PM CSI
10:00-11:00 PM WITHOUT A TRACE

Tuesday, Feb. 12
8:00-9:00 PM NCIS
9:00-10:00 PM BIG BROTHER 9 (Premiere)
10:00-11:00 PM JERICHO (Season Premiere)

Wednesday, Feb. 13
8:00-9:00 PM BIG BROTHER 9 (Wednesday Premiere)
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: NY

Sunday, Feb. 17
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM BIG BROTHER 9 (Sunday Premiere)
9:00-10:00 PM COLD CASE
10:00-11:00 PM SHARK

3 Comments »

  1. Movies With Numbers in Their Titles » Blog Archive » “Jericho” “Big Brother” Back in Feb said,

    December 4, 2007 at 6:48 am

    [...] “Jericho” “Big Brother” Back in FebBy SusanThe comedy stars Fran Kranz (”The TV Set”), Chris Klein (”American Pie”), Jeffrey Tambor (”Arrested Development”), Raquel Welch (”The Three Musketeers“), comedian Al Madrigal, Valerie Azlynn (”Two and a Half Men”) and Joanna Garcia …Unscripted – http://www.ibabuzz.com/unscripted [...]

  2. carolyn springs said,

    December 4, 2007 at 9:10 pm

    Heard this rumor at http://www.bb9spoilers.com looks like BS to me
    “The season will be called, “HOW THE OTHER HALF LIVES”. It will be 6 celebrities (paid a handsome fee for their appearance) and 6 non-celebrities. The celebrities would live in plush surroundings at one end of the house and the
    non-celebrities would live in the other end in “basic” surroundings, complete with mechanical rats and roaches. They unwittingly vote each other to move back and forth between the areas until they are merged. Alice Cooper is one of the celebrities under consideration-so is George Michael. 3 nights a week starting Sunday Jan. 13, right after AMAZING RACE finale.

  3. Susan said,

    December 5, 2007 at 4:35 pm

    Carolyn,

    I know it isn’t going to be on CBS. A spokesman told me today that no one in their alternative programming department has ever heard of this show and that it is not going to be on CBS.Of course, now that you’ve given them the idea, all bets are off

RSS feed for comments on this post · TrackBack URL

Leave a Comment